# SDR WX0A2014122972326

- Difficulty date: December 19, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,487 hours, 24,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591342123
- Condition: Gouged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BAY AFT LOWER ANGLE IS GOUGED.  R & R FRAME ANGLE IAW SRM 51-30-2.
